On a Theorem of R. Jungen

  • M. P. Schützenberger
Part of the Modern Birkhäuser Classics book series (MBC)


Let us recall the following elementary result in the theory of analytic functions in one variable.


Formal Power Series Finite Automaton Elementary Result Hadamard Product Monoid Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Y. Bar-Hillcl, M. Perles and E. Shamir, On formal properties of simple phrase structure grammars. Technical Report No. 4. Information System Branch, Office of Naval Research, 1960.Google Scholar
  2. 2.
    S. Bochner and W. T. Martin, Singularities of composite functions in several variables, Ann. of Math. 38 (1938), 293–302.CrossRefMathSciNetGoogle Scholar
  3. 3.
    R. H. Cameron and W. T. Martin, Analytic continuation of diagonals, Trans. Amer. Math. Soc. 44 (1938), 1–7.MATHMathSciNetGoogle Scholar
  4. 4.
    K. T. Chen, R. H. Fox and R. C. Lyndon, Free differential calculus. IV, Ann. of Math. (2) 68 (1958), 81–95.CrossRefMathSciNetGoogle Scholar
  5. 5.
    S. Ginsburg and G. F. Rose, Operations which preserve definability. System Development Corporation, Santa Monica, Calif., SP-511, October, 1961.Google Scholar
  6. 6.
    U. S. Haslam-Jones, An extension of Hadamard multiplication theorem, Proc. London Math. Soc. II. Ser. 27 (1928), 223-232.CrossRefGoogle Scholar
  7. 7.
    R. Jungen, Sur les series de Taylor n’ayant que des singularités algebrico-logarith-miques sur leur cercle de convergence, Comment. Math. Helv. 3 (1931), 226-306.CrossRefMathSciNetGoogle Scholar
  8. 8.
    S. Kleene, Representation of events in nerve nets and finite automata, Automata Studies, Princeton Univ. Press, Princeton, N. J., 1956.Google Scholar
  9. 9.
    M. Lazard, Lois de groupes et analyseurs, Ann. Sci. Ecole Norm. Sup. (4) 72 (1955), 299–400.MATHMathSciNetGoogle Scholar
  10. 10.
    A. M. Ostrowski, Solutions of equations and systems of equations, Academic Press, New York, 1960.Google Scholar

Copyright information

© Birkhäuser Boston, a part of Springer Science+Business Media, LLC 2009

Authors and Affiliations

  • M. P. Schützenberger
    • 1
  1. 1.Harvard Medical SchoolCambridgeUSA

Personalised recommendations